CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 68 Number 6 (Dec 2016)

Looking for a printed back issue?
Page  
Contents
1201   Monodromy Action on Unknotting Tunnels in Fiber Surfaces
Banks, Jessica; Rathbun, Matt
1227   Eigenvarieties for Cuspforms over PEL Type Shimura Varieties with Dense Ordinary locus
Brasca, Riccardo
1257   Sharp Norm Estimates for the Bergman Operator from Weighted Mixed-norm Spaces to Weighted Hardy Spaces
Cascante, Carme; Fàbrega, Joan; Ortega, Joaquín M.
1285   2-row Springer Fibres and Khovanov Diagram Algebras for Type D
Ehrig, Michael; Stroppel, Catharina
1334   On the Neumann Problem for Monge-Ampère Type Equations
Jiang, Feida; Trudinger, Neil S; Xiang, Ni
1362   Optimal Quotients of Jacobians with Toric Reduction and Component Groups
Papikian, Mihran; Rabinoff, Joseph
1382   La Variante infinitésimale de la formule des traces de Jacquet-Rallis pour les groupes unitaires
Zydor, Michał

© Canadian Mathematical Society, 2017 : https://cms.math.ca/